# SDR AALA201504229005

- Difficulty date: April 16, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PITTING ON RT WING SPOILER 5 INNER HINGE PIN.  REPLACED HINGE PIN IAW AMM 27-64-45.
